MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION INTERLINK CONTINU-FLO MULTI-PORT MANIFOLD; STOPCOCK, I.V. SET

BAXTER HEALTHCARE CORPORATION INTERLINK CONTINU-FLO MULTI-PORT MANIFOLD; STOPCOCK, I.V. SET
Catalog Number 2C6931
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the luer lock connector of an interlink continu-flo multi-port manifold set ¿falls apart after tightening¿ (disconnects).It was further reported that the luer lock could not be finger tightened and as a result, the ¿luer lock-falls apart even after pushing slip tip in and twisting.¿ this was identified during set-up.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H10: two (2) samples were received for evaluation.A visual inspection was performed using the naked eye which did not identify any abnormalities that could have contributed to the reported condition.The samples were functionally tested and primed.Additionally, the samples were submitted to pressure and block tests.The samples primed and flowed normally.There were no issues observed.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK CONTINU-FLO MULTI-PORT MANIFOLD
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key9673583
Report Number1416980-2020-00435
Device Sequence Number319447
Product Code FMG
UDI-Device Identifier00085412035475
UDI-Public(01)00085412035475
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K932512
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2C6931
Device Lot NumberDR18F12036
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2020
Initial Date Received by Manufacturer 01/10/2020
Supplement Date Received by Manufacturer02/25/2020
Initial Report FDA Received Date02/05/2020
Supplement Report FDA Received Date03/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1